# SDR 08FDEA03872

- Difficulty date: September 15, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STABILIZER INBD ELEVATOR UPPER SKIN IS DENTED.  CHECKED LIMITS ON THE DENT DEEPEST POINT 0.095 WITH DEPTH GAUGE T8492C DUE 10/25/08.  FOUND TO BE OUT OF LIMITS IAW SRM 51-80-01; VOL II;  PG 2; NOTE "K".  CUT OUT DAMAGE IAW SRM 55-10-00; VOL I; FIG 8.   ALODINED AND PRIMED IAW SRM 51-21-01; VOL II.  INSTALLED REPAIR DOUBLER IAW SRM   55-10-00; VOL I; FIG 8.  PAINTED IAW SRM 51-21-01; VOL II.
